Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 20, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jun 12, 2023, 5:22 AM MDT for El Paso County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2023, 5:22 AM MDT (11:22 UTC)
- Expired
- Jun 12, 2023, 7:45 AM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 55 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 11.4 hours before the alert went out and 338 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 3676 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
954
WGUS55 KPUB 121122
FFWPUB
COC041-121430-
/O.NEW.KPUB.FF.W.0020.230612T1122Z-230612T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
522 AM MDT Mon Jun 12 2023
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Central El Paso County in east central Colorado...
* Until 830 AM MDT.
* At 522 AM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Southeastern Colorado Springs, Fountain and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3893 10457 3892 10445 3869 10465 3869 10474
3881 10467
FLASH FLOOD...RADAR INDICATED
$$
KAM1 follow-up statement
124
WGUS75 KPUB 121345
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
745 AM MDT Mon Jun 12 2023
COC041-121355-
/O.CAN.KPUB.FF.W.0020.000000T0000Z-230612T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
745 AM MDT Mon Jun 12 2023
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL EL PASO COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM MDT Tuesday for
portions of central Colorado and east central Colorado.
LAT...LON 3893 10457 3892 10445 3869 10465 3869 10474
3881 10467
$$
KAMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:45 AM MDT, 37 minutes earlier.
Area forecast discussion, Jun 12, 4:45 AM MDT, 37 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 445 AM MDT Mon Jun 12 2023 .SHORT TERM...(Today and tonight) Issued at 353 AM MDT Mon Jun 12 2023 Key messages: 1) Strong to severe thunderstorms are once again possible across the plains, along and east of the I-25 corridor, this afternoon and evening. Large hail to the size of golf balls and damaging winds to around 60 mph are the main hazards, though a low end tornado risk remains possible. 2) Heavy rainfall will be possible with any thunderstorm this afternoon into this evening, and think most at risk for flash flooding will be areas across Teller and El Paso Counties with the Flash Flood Watch now in effect until tonight. The bulk of the strongest thunderstorms have since ended early this morning, though scattered showers with isolated thunderstorms are persisting. This will likely continue this morning across much of the plains given the broad southwesterly flow in place, though do think any stronger development will be rather limited. Where some additional stronger storms may continue this morning is across El Paso county. In this location, outflow from earlier thunderstorm development is shifting south at this time and with a steady south southeast wind in place, should see additional isolated thunderstorm development this morning. RAP analysis is showing a bullseye of higher CAPE in this location that should assist in thunderstorm development. Don't anticipate any severe storms early this morning, but an isolated stronger storm with heavy, potentially torrential, rainfall will be possible. Given the likelihood for additional thunderstorm development with heavy/torrential rainfall this morning and later today and with the earlier observed flash flooding across parts of El Paso county, have decided to extend the Flash Flood Watch into tonight. While confidence for flash flooding across Teller county today may slightly lower, the deeper southeasterly flow and higher dewpoint air well into Teller county is concerning. So, felt an extension in this area was warranted as well. Partial clearing in a very moist environment today coinciding with steeper lapse rates in place, should support quick increases in instability later this morning into early afternoon. With additional increases in flow today, higher bulk shear values are also expected. This will help support another day of strong to severe storms across the plains this afternoon into the evening. A more defined mid level wave is expected to pivot overhead this afternoon, while lee troughing occurs. Along and north of this trough and within the moisture axis, should see thunderstorm development by early afternoon. Additional development is appearing likely within lee low/mid level convergence zone across the Pikes Peak region, once again, by early afternoon. Should see storms quickly become strong to severe with large hail to the size of golf balls and wind gusts to around 60 mph the main hazards. Once again, the tornado risk is low today, though can't rule out a tornado or two especially within the trough/moisture axis where flow is even more backed. Another day of potential heavy/torrential rainfall along with the risk of flash flooding. While can't rule out localized flash flooding with any stronger storm, the highest risk for additional flash flooding looks to be across El Paso County. The severe risk then shifts to the eastern plains by late this afternoon and early evening, with similar possible hazards. .LONG TERM...(Tuesday through Sunday) Issued at 353 AM MDT Mon Jun 12 2023 Models are in decent agreement through much of the extended, with differences next weekend in how they want to handle energy moving across Colorado. It does look like the forecast is going to warm up and dry out as we move through the extended. Tuesday and Wednesday...the pesky upper system is forecast to meander over northeast Colorado on Tuesday, before heading into Oklahoma on Wednesday. Tuesday looks like another active day, with widespread showers and thunderstorms expected. Initial development looks to be across the Eastern Mountains and Pike Peak region, then spread south and east across the Plains. Severe weather will be a concern, especially if we can destabilize. Destabilization will depend on cloud cover early on Tuesday, and how quickly we can clear out. Current guidance shows CAPE values near 1000 j/kg by mid afternoon from El Paso County, south along the I-25 corridor into the Raton Mesa. Shear values look around 30 kts, which would be sufficient to get updrafts rotating, allowing for a severe hail threat. Hail in excess of 1 inch in diameter, wind gusts in excess of 50 mph and locally heavy rainfall will all be possible Tuesday afternoon and evening. Flash flooding will be a concern, especially for area burn scars and locations that have seen recent heavy rainfall. Showers and thunderstorms should track south and east, dissipating overnight. Wednesday looks to be a transition day, with high pressure building across the Desert Southwest, and the upper low finally moving away from the area. Residual moisture and weak energy moving through zonal flow, will likely lead to showers and thunderstorms, initiating over the Mountains, and spreading east into the Plains, mainly impacting areas north of Highway 50. Gusty winds, hail and locally heavy rainfall will all be possible. Shower and thunderstorm activity should dissipate during the evening hours. Thursday through Saturday...high pressure is forecast to build across the Desert Southwest as we head through the late week and early weekend period. Drier PWAT air is forecast to move across Colorado, leading to drier conditions. Weak embedded energy in the westerly zonal flow will lead to daily afternoon and evening showers and thunderstorms, but coverage looks to be more isolated to scattered in nature. In addition, drier air will keep these storms from becoming efficient precipitation producers. Temperatures will also warm, with highs in the mid to upper 80s across the Plains. Sunday and Monday...an upper low is forecast to moving into the Pacific Northwest, with longwave troughing along the west coast. This will force flow southwesterly across Colorado. Enhanced mixing and drier air will allow temperatures to warm into the 90s for early next week. Breezy southwest winds will also be on the increase by Monday. Any shower or thunderstorm activity will be isolated in nature and confined to the mountains. Mozley && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 353 AM MDT Mon Jun 12 2023 The bulk of the shower and thunderstorm development has ended across the terminals, though latest radar imagery is showing scattered showery development persisting at this time. While more isolated, do think showers will be periodically be observed this morning. VFR conditions currently in place at ALS will continue through the period, with mainly dry weather also continuing. For COS and PUB, MVFR and IFR ceilings in place this morning will persist but slowly improve through midday. These lower conditions will likely be slower to improve for COS, given a continued south/southeast wind. Showers will increase in coverage later this morning across COS and PUB, with thunder becoming likely for both terminals by early to mid afternoon. Under the strongest storms, strong/gusty winds, brief lower ceilings, and potentially significant reductions in visibility are all possible. The more widespread thunderstorms shift east of the terminals by late afternoon, with only some isolated showers remaining possible into the evening hours. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for COZ081-082-084-085. && SHORT TERM...RODRIGUEZ LONG TERM...MOZLEY AVIATION...RODRIGUEZ
Hazardous weather outlook, Jun 11, 9:11 PM MDT, 8 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 911 PM MDT Sun Jun 11 2023 COZ058>089-093>099-130315- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 911 PM MDT Sun Jun 11 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Scattered thunderstorms will continue across the area overnight, with the greatest chance for storms over the eastern mountains and southeast plains. Lightning, gusty winds up to 45 mph and small hail will be possible with storms overnight. Heavy rainfall will also be possible with any thunderstorm overnight, especially in the Pikes Peak region, with a risk for flash flooding in El Paso and Teller counties as storms move across areas which have seen heavy rain earlier on Sunday. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe storms will be possible during the afternoon and evening, both Monday and Tuesday. Areas along the Eastern Mountains, Palmer Divide and Interstate 25 corridor will be favored areas for strong to severe storms. Wind gusts in excess of 50 mph, hail to 1 inch in diameter and locally heavy rainfall will be the main storm risks. Flash flooding will be possible on area burn scars along with areas that have seen recent heavy rainfall. A few thunderstorms may be possible over the Central Mountains Wednesday through Friday. Lightning, pea size hail and brief heavy downpours may be possible. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 10/10
In the hours before
Local storm report, Jun 12, 1:54 AM MDT, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
154 AM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM Flash Flood 1 N Peterson AFB 38.84N 104.70W
06/12/2023 El Paso CO Amateur Radio
3 feet of flowing water on roadway.
&&
kamSpecial weather statement, Jun 12, 2:18 AM MDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 AM MDT Mon Jun 12 2023
COZ084-085-120915-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
218 AM MDT Mon Jun 12 2023
...A strong thunderstorm will impact portions of northeastern El Paso
County through 315 AM MDT...
At 218 AM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 33 miles southwest of Limon, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Calhan, Ramah, Schriever AFB, Yoder and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3886 10406 3875 10458 3913 10432 3913 10405
TIME...MOT...LOC 0818Z 234DEG 15KT 3901 10423
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
kamLocal storm report, Jun 12, 3:40 AM MDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
340 AM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM Rain 2 N Security 38.78N 104.73W
06/12/2023 M2.08 inch El Paso CO Mesonet
Mesonet station FW9568 Colorado Springs. 6
hour precipitation total.
&&
kamLocal storm report, Jun 12, 3:41 AM MDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
341 AM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM Rain 8 SSW Colorado Springs 38.73N 104.89W
06/12/2023 M1.86 inch El Paso CO Mesonet
Mesonet station AV015 Colorado Springs. 6
hour precipitation total.
&&
kamLocal storm report, Jun 12, 3:42 AM MDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
342 AM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM Rain 6 SSW Colorado Springs 38.74N 104.86W
06/12/2023 M1.72 inch El Paso CO Mesonet
Mesonet station AU923 Colorado Springs. 6
hour precipitation total.
&&
kamSpecial weather statement, Jun 12, 5:22 AM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
522 AM MDT Mon Jun 12 2023
COZ084-085-121200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
522 AM MDT Mon Jun 12 2023
...Strong thunderstorms with torrential rainfall will impact
portions of central El Paso County through 600 AM MDT...
At 521 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Peyton to Colorado Springs. Movement was
northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Peyton, Schriever AFB,
Security, Peterson AFB, Security-Widefield, Falcon, Fort Carson and
Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3908 10431 3869 10457 3866 10481 3907 10455
TIME...MOT...LOC 1121Z 211DEG 20KT 3897 10451 3879 10464
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RodriguezThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:26 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 34 min |
| Jun 11, 8:11 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jun 12, 12:20 AM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Jun 12, 12:33 AM MDT | Flash Flood Warning | PUB | El Paso | 5 hr |
| Jun 12, 1:07 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 12, 1:46 AM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 12, 2:18 AM MDT | Special Weather Statement | PUB | El Paso | 57 min |
| Jun 12, 4:37 AM MDT | River Flood Warning | PUB | El Paso | 2 hr |
| Jun 12, 5:22 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 12, 6:24 AM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jun 12, 7:01 AM MDT | River Flood Warning | PUB | Pueblo | 71 hr |
| Jun 12, 7:08 AM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 12, 7:35 AM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 12, 7:42 AM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 12, 8:03 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| Jun 12, 8:24 AM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 12, 8:28 AM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jun 12, 9:02 AM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 12, 9:15 AM MDT | Special Weather Statement | PUB | Chaffee | 30 min |
| Jun 12, 9:41 AM MDT | Special Weather Statement | PUB | Chaffee | 34 min |
| Jun 12, 10:43 AM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Jun 12, 10:58 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 11:07 AM MDT | Special Weather Statement | PUB | Alamosa | 38 min |
| Jun 12, 11:12 AM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jun 12, 11:44 AM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 12, 11:46 AM MDT | Special Weather Statement | PUB | Fremont | 29 min |
| Jun 12, 11:56 AM MDT | River Flood Warning | PUB | El Paso | 20 hr |
| Jun 12, 12:10 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 50 min |
| Jun 12, 12:11 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 12:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jun 12, 12:19 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Jun 12, 12:37 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 23 min |
| Jun 12, 12:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 12, 12:49 PM MDT | Flash Flood Warning | PUB | Fremont | 54 min |
| Jun 12, 12:54 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Jun 12, 12:56 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jun 12, 12:58 PM MDT | Severe Thunderstorm Warning | PUB | Custer, El Paso, Fremont, Pueblo | 62 min |
| Jun 12, 1:02 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jun 12, 1:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Jun 12, 1:17 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jun 12, 1:28 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 1:28 PM MDT | Tornado Warning | PUB | El Paso | 32 min |
| Jun 12, 1:28 PM MDT | Tornado Warning | PUB | El Paso | 32 min |
| Jun 12, 1:48 PM MDT | Flash Flood Warning | PUB | Fremont, Pueblo | 3 hr |
| Jun 12, 1:52 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 38 min |
| Jun 12, 1:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 65 min |
| Jun 12, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Jun 12, 2:14 PM MDT | Tornado Warning | PUB | El Paso | 31 min |
| Jun 12, 2:20 PM MDT | Special Weather Statement | PUB | Crowley | 40 min |
| Jun 12, 2:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 33 min |
| Jun 12, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Huerfano, Kiowa, Las Animas, Otero, Pueblo | 55 min |
| Jun 12, 3:01 PM MDT | Special Weather Statement | PUB | Kiowa | 59 min |
| Jun 12, 3:39 PM MDT | Special Weather Statement | PUB | Kiowa | 66 min |
| Jun 12, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 32 min |
| Jun 12, 4:25 PM MDT | Areal Flood Warning | PUB | El Paso | 6 hr |
| Jun 12, 4:30 PM MDT | Special Weather Statement | PUB | Pueblo | 60 min |
| Jun 12, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 45 min |
| Jun 12, 5:13 PM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Jun 12, 5:29 PM MDT | Special Weather Statement | PUB | Kiowa | 61 min |
| Jun 12, 5:40 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.